MAUDE Adverse Event Report: COVIDIEN LLC MCGRATH MAC; LARYNGOSCOPE, RIGID

COVIDIEN LLC MCGRATH MAC; LARYNGOSCOPE, RIGID
Model Number 350-086-000
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during intubation with a video laryngoscope blade, the blade broke off inside the patient, and a major portion of the blade remained in the oropharynx until extubation.The intubating paramedic felt a "click" during the procedure and used a bougie and tube to complete the intubation.The patient, who had a medical history of hypertension, was successfully intubated and ventilated without difficulty.Computed tomography was conducted.Upon extubation, the patient was found to be stable and remained an inpatient.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MCGRATH MAC
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
COVIDIEN LLC
6135 gunbarrel ave
boulder,co
Manufacturer (Section G)
COVIDIEN LLC
6135 gunbarrel ave
boulder,co
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24747034
Report Number2936999-2026-00106
Device Sequence Number9138029
Product Code CCW
UDI-Device Identifier10884521824362
UDI-Public(01)10884521824362(17)270219(10)24021901
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number350-086-000
Device Catalogue Number350-086-000
Device Lot Number24021901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight249 LB